# SDR ASAA2018091026064

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,299 hours, 11,972 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPT'S LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. EXTINGUISHED WHEN RESET. QRH FOLLOWED. GROUNDED - YES. SYS TESTS GOOD PER AMM 30-41-00-710-801. SENSOR FAULTS LOGGED LAST 8 FLTS. SWAPPED TO SPARE SENSOR PRECAUTIONARY. SYS TESTS GOOD.
